Announcement

Collapse
No announcement yet.

2 months in

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • 2 months in

    hey everyone

    2 months in. 33 yr old male. somewhere between Norwood 3A and 4. where i'd be beyond that is hard to tell because i've been on and off of finesteride (propecia) and minoxidil for last few years

    it took me awhile to figure out i was having some pretty powerful psychological effects from the finesteride (depression/anxiety).. in addition to ***ual. i gave the drugs up almost 3 months ago, and feeling my old self again... opting for Hairmax and Fo-Ti (herbal supplement) as a replacement treatment.

    so.. i basically switched from the drugs to lasercomb with about 2 1/2 weeks of using nothing at all (my goal was an even switch with little time lapse in between)

    without a doubt.. i will say lasercomb has added major body and shine to my hair. it seems to fluctuate day to day.. but is fairly consistent

    i am going through a major shed right now.. so much so it reminds me very much of what finesteride did to me. i can see my spot at the back thin out again. however, i'm ok with that for now.. because i got great results from finesteride aside from side effects as it began to start working. i'm thinking i may be going through a similar shed now.

    the one thing i am concerned about is that most of the hair i'm shedding is clearly getting thinner and less pigmented towards the root as i've examined them quite closely. i was hoping the finesteride would pass the torch so to speak on to the lasercomb and i'd just keep what i had. i have an open mind that maybe lasercomb takes a little while to kick in by different mechanisms. still.. i don't see why it wouldn't have pretty much immediately locked in and kept healthy the hair that the drugs already regrew. i was hoping it would be as powerful as the drugs... and still am.

    i will keep using this. i don't plan on returning it. just a hunch i need to stick with it. it does ad body at the least, and that let's me know at least something is going on. no other product i've used has delivered that aspect

    Lasercomb people.. if you're reading this, could you please share any insights you might have on the thinning roots i'm seeing of the hairs that are shedding despite the fact i started using the lasercomb in direct transition from finesteride and minoxidil 2 months ago? i believe this product works for many people.. just curious if you know something about my situation as described

    thanks!... and good luck at everyone

  • #2
    Hairmax Lasercomb Response

    Hi cs1 -

    Thank you for your excellent post. It sounds like you are very knowlegeable about your condition and the various products used to treat it.

    Propecia has a completely different mechanism of action than the HairMax LaserComb. That is why your hair follicles are responding differently to the device. What you are seeing is the shedding of telogen hair that normally occurs when you begin treatment with the HairMax LaserComb and this can last a while.

    Our best advice is to continue to use the device as you will see thicker terminal hair growing in with use over time.

    We wish you success with the HairMax LaserComb.

    LAS

    P.S. You might want to read the first published article in a medical journal on the clinical trial submitted to the FDA that was a key component of the granting of the clearance to market for the HairMax. The abstract is available on biomedical information sites such as PubMed: Clin Drug Invest 2009: 29(5);283-292

    Comment

    Sorry, you are not authorized to view this page
    Working...
    X